# SDR DALA2025073105753

- Difficulty date: July 29, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N571DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0064
- Aircraft time: 23,784 hours, 4,323 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AN EXISTING REPAIR WAS FOUND IN THE FWD CARGO DOOR UPPER FRAME FITTING/BRACKET INSPECTION AREA AT FR 24 & FR25.CONTACT DELTA LIAISON ENGINEERING TO DETERMINE ADDITIONAL INSPECTION REQUIREMENTS FOR THE REPAIRED AREA PRIOR TO FURTHER FLIGHT. EXISTING REPAIR AT FR 24 AND FR 25 FOUND NO IDENTIFYING INFORMATION. TASK ACCOMPLISHED AS PER VA 103005 DATED 17 JUL 25 AND ER/A 618160-14AD REV B.
